Alert archive / Ohio / River Flood Warnings in 2011

River Flood Warning 62, NWS Northern Indiana

April 30, 2011Williams County, Ohio

NWS Northern Indiana issued this river flood warning at Apr 30, 2011, 12:02 PM EDT for Williams County, Ohio. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Apr 30, 2011, 12:02 PM EDT (16:02 UTC)
Expired
May 1, 2011, 4:39 PM EDT
In force
29 hr
Issued by
NWS Northern Indiana
Flood severity
Minor

County Williams County, OH

The radar

The Northern Indiana radar (KIWX), 95 km from the middle of the area, began a volume at 16:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point St. Joseph River (OH/IN) at Montpelier (MONO1).

Action stage
9 ft
Minor stage
12 ft
Moderate stage
13 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

074 
WGUS43 KIWX 301602
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1202 PM EDT SAT APR 30 2011

...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS...

  SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY

.RUNOFF FROM RECENT EXTENSIVE RAINFALL HAS LED TO MINOR FLOODING 
ALONG THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

OHC171-011602-
/O.NEW.KIWX.FL.W.0062.110430T1602Z-110505T0000Z/
/MONO1.1.ER.110430T0142Z.110501T0600Z.110504T0000Z.NO/
1202 PM EDT SAT APR 30 2011

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER
* UNTIL WEDNESDAY EVENING.
* AT 8 AM SATURDAY THE STAGE WAS 12.1 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO CREST NEAR 12.3 FEET AROUND  2 PM
  SUNDAY MAY  1 AND FALL BELOW FLOOD STAGE AROUND  8 PM TUESDAY MAY  
  3.
* AT 12.0 FEET...FLOODING OF LOW LAND AND AGRICULTURAL LAND BEGINS 
  NEAR THE RIVER.

$$
2 follow-up statements
846 
WGUS83 KIWX 011458
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1058 AM EDT SUN MAY 1 2011

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  TIPPECANOE RIVER NEAR ORA AFFECTING FULTON...KOSCIUSKO...MARSHALL...
  PULASKI AND STARKE COUNTIES 
  TIPPECANOE RIVER ABOVE WINAMAC AFFECTING CARROLL...PULASKI AND WHITE
  COUNTIES 
  WABASH RIVER NEAR BLUFFTON AFFECTING HUNTINGTON AND WELLS COUNTIES 
  KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...ST. JOSEPH AND
  STARKE COUNTIES 
  MAUMEE RIVER NEAR DEFIANCE AFFECTING DEFIANCE AND HENRY COUNTIES 
  SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY 
  SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB AND
  DEFIANCE COUNTIES 
  SAINT MARYS RIVER NEAR DECATUR AFFECTING ADAMS...ALLEN AND VAN WERT 
  COUNTIES 
  TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS 
  COUNTIES 
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... 

  SAINT JOSEPH RIVER MICHIGAN AT THREE RIVERS AFFECTING ELKHART...
  BRANCH AND ST. JOSEPH COUNTIES 
 
.FLOODING CONTINUES ON LOCAL RIVER DUE TO RECENT RAINFALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

INC049-085-099-131-149-021458-
/O.EXT.KIWX.FL.W.0045.000000T0000Z-110505T1800Z/
/ORAI3.3.ER.000000T0000Z.110430T1515Z.110504T1800Z.NR/
1058 AM EDT SUN MAY 1 2011

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE TIPPECANOE RIVER NEAR ORA
* UNTIL THURSDAY AFTERNOON.
* AT 10 AM SUNDAY THE STAGE WAS 13.8 FEET AND STEADY.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 12.0 FOOT FLOOD STAGE 
  AROUND  2 PM WEDNESDAY MAY  4.
* AT 14.0 FEET...EXTENSIVE FLOODING OF RESIDENCES AND LOW LYING AREAS
  BEGINS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 13.3 FEET WHICH OCCURRED 
  ON MAY 18 2009.

$$

INC015-131-181-021458-
/O.EXT.KIWX.FL.W.0048.000000T0000Z-110505T1500Z/
/WMCI3.2.ER.110428T0015Z.110501T0315Z.110504T1500Z.NO/
1058 AM EDT SUN MAY 1 2011

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE TIPPECANOE RIVER ABOVE WINAMAC
* UNTIL THURSDAY MORNING.
* AT 10 AM SUNDAY THE STAGE WAS 12.2 FEET AND STEADY.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 10.0 FOOT FLOOD STAGE 
  AROUND 11 AM WEDNESDAY MAY  4.
* AT 11.5 FEET...HOUSES AND LOTS ARE FLOODED IN EASTERN PARTS OF 
  WINAMAC NEAR THE STATE ROUTE 14 BRIDGE. SOME EVACUATIONS BECOME 
  NECESSARY. THE CAMPGROUND AND TOWN PARK IN WINAMAC ARE FLOODED.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.0 FEET WHICH OCCURRED 
  ON FEB 17 2005.

$$

INC091-141-149-021458-
/O.EXT.KIWX.FL.W.0037.000000T0000Z-110509T0600Z/
/DAVI3.2.ER.110426T1252Z.110429T1100Z.110508T0600Z.NR/
1058 AM EDT SUN MAY 1 2011

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE KANKAKEE RIVER AT DAVIS ROUTE 30
* UNTIL MONDAY MAY 09.
* AT 10 AM SUNDAY THE STAGE WAS 12.2 FEET AND STEADY.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 10.0 FOOT FLOOD STAGE 
  AROUND  2 AM SUNDAY MAY  8.
* AT 13.0 FEET...EXTENSIVE AGRICULTURAL FLOODING IS IN PROGRESS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.1 FEET WHICH OCCURRED 
  ON MAY 16 2009.

$$

INC069-179-021458-
/O.EXT.KIWX.FL.W.0032.000000T0000Z-110502T2200Z/
/BLFI3.1.ER.110427T1855Z.110429T1200Z.110501T2200Z.NO/
1058 AM EDT SUN MAY 1 2011

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE WABASH RIVER NEAR BLUFFTON
* UNTIL MONDAY EVENING.
* AT 8 AM SUNDAY THE STAGE WAS 10.7 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 10.0 FOOT FLOOD STAGE 
  AROUND  6 PM SUNDAY MAY  1.
* AT 11.0 FEET...RIVER ROAD AT BLUFFTON BEGINS TO FLOOD.

$$

OHC039-069-021230-
/O.EXT.KIWX.FL.W.0041.000000T0000Z-110502T1230Z/
/DEFO1.1.ER.110426T1242Z.110429T0400Z.110501T1230Z.NO/
1058 AM EDT SUN MAY 1 2011

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE MAUMEE RIVER NEAR DEFIANCE
* UNTIL MONDAY MORNING.
* AT 6 AM SUNDAY THE STAGE WAS 10.1 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 10.0 FOOT FLOOD STAGE 
  AROUND  8 AM SUNDAY MAY  1.
* AT 10.0 FEET...FLOODING OCCURS IN KINGSBURY AND PONTIAC PARKS.

$$

OHC171-021458-
/O.EXT.KIWX.FL.W.0062.000000T0000Z-110504T1800Z/
/MONO1.1.ER.110430T0142Z.110501T1800Z.110503T1800Z.NO/
1058 AM EDT SUN MAY 1 2011

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER
* UNTIL WEDNESDAY AFTERNOON.
* AT 8 AM SATURDAY THE STAGE WAS 12.1 FEET AND UNKNOWN.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 12.0 FOOT FLOOD STAGE 
  AROUND  2 PM TUESDAY MAY  3.
* AT 12.0 FEET...FLOODING OF LOW LAND AND AGRICULTURAL LAND BEGINS 
  NEAR THE RIVER.

$$

INC003-033-OHC039-021458-
/O.EXT.KIWX.FL.W.0038.000000T0000Z-110507T0100Z/
/NVLI3.1.ER.110423T1245Z.110429T0130Z.110506T0100Z.NO/
1058 AM EDT SUN MAY 1 2011

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE
* UNTIL FRIDAY EVENING.
* AT 10 AM SUNDAY THE STAGE WAS 13.0 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 13.1 FEET AROUND  2 
  PM SUNDAY MAY  1 AND FALL BELOW FLOOD STAGE AROUND  9 PM THURSDAY 
  MAY  5.
* AT 14.0 FEET...SIGNIFICANT FLOODING OCCURS ON DEKALB COUNTY ROAD 42
  ABOUT 3 MILES NORTHEAST OF NEWVILLE. CONSIDERABLE AGRICULTURAL AND 
  LOW LAND FLOODING OCCURS ALONG THE ST. JOSEPH RIVER TO THE 
  CEDARVILLE RESERVOIR. 

$$

INC001-003-OHC161-021458-
/O.EXT.KIWX.FL.W.0044.000000T0000Z-110502T1800Z/
/DCRI3.2.ER.110428T0602Z.110429T1030Z.110501T1800Z.NO/
1058 AM EDT SUN MAY 1 2011

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE SAINT MARYS RIVER NEAR DECATUR
* UNTIL MONDAY AFTERNOON.
* AT 8 AM SUNDAY THE STAGE WAS 17.6 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 17.0 FOOT FLOOD STAGE 
  AROUND  2 PM SUNDAY MAY  1.
* AT 17.5 FEET...COUNTY ROAD 225 NORTH OF PLEASANT MILLS IS FLOODED. 
  AGRICULTURAL LAND FLOODING INCREASES IN NORTHERN...CENTRAL AND 
  EASTERN ADAMS COUNTY.

$$

OHC039-051-171-021457-
/O.EXT.KIWX.FL.W.0034.000000T0000Z-110506T0600Z/
/STRO1.1.ER.110421T0630Z.110429T2330Z.110505T0600Z.NO/
1058 AM EDT SUN MAY 1 2011

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE TIFFIN RIVER NEAR STRYKER
* UNTIL LATE THURSDAY NIGHT.
* AT 10 AM SUNDAY THE STAGE WAS 13.6 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 11.0 FOOT FLOOD STAGE 
  AROUND  2 AM THURSDAY MAY  5.
* AT 13.0 FEET...FLOOD WATERS BEGIN TO AFFECT SOME FARM BUILDINGS 
  NEAR STRYKER AND FLOOD SOME SECONDARY ROADS.

$$

INC039-MIC023-149-021457-
/O.CON.KIWX.FL.W.0059.000000T0000Z-110505T0000Z/
/TRVM4.1.ER.110430T1630Z.110501T0515Z.110504T0000Z.NO/
1058 AM EDT SUN MAY 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE SAINT JOSEPH RIVER MICHIGAN AT THREE RIVERS
* UNTIL WEDNESDAY EVENING.
* AT 10 AM SUNDAY THE STAGE WAS 7.2 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 7.0 FOOT FLOOD STAGE 
  AROUND  8 PM TUESDAY MAY  3.
* AT 7.0 FEET...EXPECT MINOR FLOODING OF THE SCIDMORE PARK PICNIC 
  FACILITIES IN THREE RIVERS.

$$
957 
WGUS83 KIWX 012039
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
439 PM EDT SUN MAY 1 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
 
  SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY
 
THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT.

OHC171-012109-
/O.CAN.KIWX.FL.W.0062.000000T0000Z-110502T1800Z/
/MONO1.1.ER.110430T0142Z.110430T1200Z.110430T1510Z.NO/
439 PM EDT SUN MAY 1 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER
* AT 8 AM SUNDAY THE STAGE WAS 11.4 FEET
* FLOOD STAGE IS 12.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE THIS MORNING.
* FORECAST...THE RIVER WILL FALL TO NEAR 11.0 FEET AROUND  8 PM 
  SUNDAY MAY  1.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Apr 30, 7:14 AM EDT, 4 hours 48 minutes earlier.

Area forecast discussion, Apr 30, 7:14 AM EDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
714 AM EDT SAT APR 30 2011

.AVIATION...
SURFACE HIGH PRESSURE OVER LAKE ERIE AT THE START OF THE PERIOD
WILL MOVE EAST AS A COLD FRONT APPROACHES FROM THE WEST. AT THE
ONSET...CONDITIONS WERE VERY DRY IN THE LOWER LEVELS...ALTHOUGH
HIGH CLOUDS WERE TOPPING THE UPSTREAM UPPER RIDGE AND WERE MOVING
INTO THE AREA. HAVE KEPT CONDITIONS VFR THIS TAF PERIOD WITH
SOME SHOWERS MOVING INTO NORTHERN INDIANA AHEAD OF THE FRONT. THE
PRESSURE GRADIENT WILL TIGHTEN TODAY AS THE LOW PRESSURE MOVES
EAST AND WITH DAYTIME MIXING...SO WINDS SHOULD INCREASE TO 18-20
KNOTS WITH GUSTS TO 30 KNOTS.

&&

.PREV DISCUSSION... /ISSUED 424 AM EDT SAT APR 30 2011/

SHORT TERM...
TODAY THROUGH SUNDAY NIGHT...A SURFACE HIGH PRESSURE AREA WAS OVER
OHIO EARLY THIS MORNING WITH RETURN FLOW JUST BEGINNING OVER THE
FORECAST AREA. SURFACE WINDS WILL INCREASE TODAY WITH DAYTIME
HEATING AND AS THE SURFACE PRESSURE GRADIENT TIGHTENS. BUFKIT
MOMENTUM TRANSFER INDICATES WIND GUSTS OVER THE NORTHWEST HALF OF
THE FORECAST AREA BETWEEN 30 AND 40 MPH...ALTHOUGH EXPECT SUSTAINED
WINDS TO REMAIN UNDER 30 MPH. A COLD FRONT WILL APPROACH THE AREA
TONIGHT. MOISTURE FLUX SHOULD INCREASE FROM THE SOUTHWEST AHEAD OF
THE FRONT. KEPT SHOWERS LIKELY WITH A CHANCE FOR THUNDER OVERNIGHT.
BULK SHEAR IS IMPRESSIVE...BUT STABILITY/CAPE VERY IS LIMITED. FOR
SUNDAY AND SUNDAY NIGHT...PREFER THE ECMWF HANDLING OF THE SECOND
SHORTWAVE EJECTING FROM THE SW CONUS. WATER VAPOR SHOWS AN
IMPRESSIVE SIGNATURE UPSTREAM. HAVE ADJUSTED THE TIMING OF THE
SHOWERS AND STORMS SUNDAY AND SUNDAY NIGHT IN THIS REGARD.
OTHERWISE...KEPT TEMPS WARM TODAY...PREFERRING THE GFS/MAV OVER THE
COLDER NAM/MET. THE ECMWF HAS 850 MB TEMPS RISING TO NEAR 12C
OVER WESTERN AREAS.

LONG TERM...

SURFACE COLD FRONT IS EXPECTED TO BE EAST OF THE AREA AT BEGINNING
OF THE LONG TERM PERIOD ON MONDAY. WAVE OF LOW PRESSURE RIDING ALONG
THIS BOUNDARY SUNDAY NIGHT WILL BE MOVING AWAY BUT BACK EDGE OF PCPN
COULD LINGER DURING THE FIRST PART OF MONDAY IN THE FAR SOUTHEAST.
COLD FRONT WILL BEGIN TO STALL OVER THE SOUTHERN OHIO AND TN VALLEY
AS IT BECOMES ALIGNED WITH MID LEVEL FLOW. SEVERAL WEAK DISTURBANCES
ARE PROGGED TO RIDE ALONG THIS BOUNDARY AS MID LEVEL TROUGH REMAINS
OVER THE GREAT LAKES AND SLOWLY CROSSES OUR AREA ON TUESDAY. THERE
IS SOME CONCERN FOR SHRA DEVELOPMENT OVER THE AREA WITH THIS TROUGH
AND ANY SURFACE WAVE ALONG FRONT TUESDAY INTO TUESDAY NIGHT. MODELS
HINTING AT THIS BUT ALSO SHOWING SURFACE HIGH PRESSURE BUILDING
ACROSS OUR AREA AND FRONT WELL TO OUR SOUTHEAST. QPF PROGS LOOKS
OVERDONE ON NORTHERN PERIPHERY GIVEN THE DRIER AIR MOVING IN WITH
HIGH. WILL LEAVE POPS OUT OF FORECAST FOR NOW ON MONDAY NIGHT INTO
TUESDAY BUT THIS WILL NEED TO BE WATCHED WITH RESPECT TO ACTUAL
FRONTAL POSITION AND MID LEVEL TROUGH.

SHORT WAVE RIDGING MOVES IN FOR WEDNESDAY WITH HIGH PRESSURE AT
SURFACE AND WHAT LOOKS TO BE A PLEASANT DAY. TIMING ISSUES CONTINUE
WITH NEXT SHORT WAVE AND COLD FRONT WITH ECMWF NOW BEING FASTER THAN
PRIOR RUNS WHILE GFS SLOWER. KEPT POPS IN FOR THURSDAY NIGHT INTO
FRIDAY AS THURSDAY NIGHT LOOKS TO BE BEST PERIOD FOR PCPN. COULD SEE
NEED FOR POPS INTO THURSDAY AFTERNOON IF FASTER TIMING PANS OUT.

TEMPS GENERALLY BELOW NORMAL THROUGH THE PERIOD WITH NORTHERLY FLOW
AND 850MB TEMPS DROPPING BELOW 0C AT TIMES. WITH HIGH PRESSURE
MOVING IN COULD SEE A COUPLE NIGHTS WELL INTO THE 30S WITH FROST
POSSIBLE BUT THIS REMAINS DEPENDENT ON AMOUNT OF CIRRUS CANOPY ON
NORTH SIDE OF FRONT SO KEPT TEMPS IN MID TO UPPER 30S.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT SUNDAY FOR LMZ043-046.

&&

SHORT TERM...SKIPPER
LONG TERM...LASHLEY
AVIATION...SKIPPER
Hazardous weather outlook, Apr 30, 5:38 AM EDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
538 AM EDT SAT APR 30 2011

INZ003>008-012>016-020-022-MIZ077>081-010945-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITE-CASS IN-BERRIEN-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...KNOX...NORTH JUDSON...WINAMAC...
FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...MONTICELLO...BROOKSTON...LOGANSPORT...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE
538 AM EDT SAT APR 30 2011 /438 AM CDT SAT APR 30 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

MANY AREA RIVERS REMAIN ABOVE FLOOD STAGE WITH ONGOING FLOODING.
THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED. RAINFALL AMOUNTS UP TO ONE QUARTER OF AN
INCH ARE POSSIBLE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

MANY AREA RIVERS WILL REMAIN IN FLOOD. PLEASE CONSULT RIVER
PRODUCTS ISSUED BY THIS OFFICE FOR ADDITIONAL DETAILS ON RIVER
FLOOD WARNINGS.

THERE IS A CHANCE FOR ADDITIONAL RAINFALL SUNDAY AND SUNDAY NIGHT.
AT THIS TIME...IT APPEARS RAINFALL AMOUNTS WILL BE ONE QUARTER
INCH OR LESS DURING THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ009-017-018-023>027-032>034-OHZ001-002-004-005-015-016-024-025-
010945-
DE KALB-WHITLEY-ALLEN IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-
BLACKFORD-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-
VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...AUBURN...GARRETT...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...BRYAN...WAUSEON...ARCHBOLD...
DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...
VAN WERT...DELPHOS...LIMA
538 AM EDT SAT APR 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

MANY AREA RIVERS REMAIN ABOVE FLOOD STAGE WITH ONGOING FLOODING.
THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED. RAINFALL AMOUNTS OF ONE QUARTER INCH OR
LESS ARE EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

MANY AREA RIVERS WILL REMAIN IN FLOOD. PLEASE CONSULT RIVER
PRODUCTS ISSUED BY THIS OFFICE FOR ADDITIONAL DETAILS ON RIVER
FLOOD WARNINGS.

THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS SUNDAY AND SUNDAY
NIGHT. RAINFALL AMOUNTS UP TO ONE HALF INCH ARE POSSIBLE...WITH
LOCALIZED AMOUNTS UP TO THREE QUARTERS OF AN INCH POSSIBLE WITH
HEAVIER SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-010945-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
538 AM EDT SAT APR 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT SHOULD DIMINISH EARLY SUNDAY
MORNING.

HAZARDOUS CONDITIONS FOR SMALL CRAFT MAY RETURN BY THURSDAY AHEAD
OF ANOTHER STORM SYSTEM.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

Nearby

River Flood Warnings in Ohio, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.